# SDR ASAA0945614

- Difficulty date: May 15, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,458 hours, 29,064 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642830
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP TRACK HAS SEVERAL AREAS OF PITTING CORROSION ON ROLLER SURFACE. REMOVED AND REPLACED NR 1 FLAP TRACK IAW MM 27 51 49.
